# SDR AALA202305174987

- Difficulty date: May 13, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 59,847 hours, 24,545 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS REPORT AFT EMERGENCY MEGAPHONE INOPERATIVE, WILL NOT TEST. MAINTENANCE REPLACED MEGAPHONE.
